International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 209-211
A characterization of random approximations
Department of Mathematics, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
Received 1 October 1996; Revised 25 March 1997
Copyright © 1999 Ismat Beg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By using Hahn-Banach theorem, a characterization of random
approximations is obtained.